Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 53, Pages 3345-3353
http://dx.doi.org/10.1155/S0161171203301498

On unsteady two-phase fluid flow due to eccentric rotation of a disk

1Department of Mathematics, Jadavpur University, Calcutta 700 032, India
2Department of Mathematics, University of Texas-Pan American, Edinburg, TX 78539, USA

Received 20 January 2003; Revised 15 May 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Ghosh, S. Paul, and L. Debnath, “On unsteady two-phase fluid flow due to eccentric rotation of a disk,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 53, pp. 3345-3353, 2003. https://doi.org/10.1155/S0161171203301498.